default-icon
Tuberculosis
I am a known case of diabetes mellitus since 10 year .recently i am diagnosed with pulmonary tb and on treatment  for same . Now i am getting feeling of weaknesses. Is it a common side effect or should i immediately consult a doctor  .
164 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ameet Thakkar
General Physician 29 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹200 for 24 hrs

You need to keep a close watch in your treatment for TB. Diabetes must be strictly controlled. TB drugs must be taken without a miss for a single day. Regular follow-ups to the physician are mandatory. Feeling weakness is not uncommon yet you must consult your physician. High protein diet would do a lot of good for your weakness.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.